# SDR CALA2016021700114

- Difficulty date: February 16, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 68,142 hours, 17,463 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1017
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN UPPER LOBE FRAME CRACK AT PSU RAIL SUPPORT FITTING, STATION 760, BETWEEN STRINGER 8R & 9R.  REPAIRED MAIN CABIN UPPER LOBE FRAME IAW SRM 53-00-07 REPAIR 1.
